The Jacksonians versus the Banks , J. R. Sharp
Bibliographic Data
| ID | 20612551 |
|---|---|
| Authors | Charles Desmond Hart (York University, Toronto, Ont., corresponding author) |
| Year | 1971 |
| Volume | 6 |
| Issue | 3 |
| Pages | 335-335 |
| Publication date | 1971-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of History (JOURNAL) |
| Journal identifiers | ISSN: 0008-4107 • E-ISSN: 2292-8502 |
| Publisher | University of Toronto Press Inc. (UTPress) (PUBLISHER) |
| DOI | 10.3138/cjh.6.3.335 |
| OpenAlex | W2565758837 |
| Language | EN |
Economic history · Economics · Political science · Theology · American Constitutional Law and Politics · Philosophy
| Highly cited | No |
|---|